On two theorems concerning sets with convex sections

Tarafdar E. (1988) On two theorems concerning sets with convex sections. Bulletin of the Australian Mathematical Society, 38 3: 397-400. doi:10.1017/S0004972700027775


Author Tarafdar E.
Title On two theorems concerning sets with convex sections
Journal name Bulletin of the Australian Mathematical Society   Check publisher's open access policy
ISSN 1755-1633
Publication date 1988-01-01
Sub-type Article (original research)
DOI 10.1017/S0004972700027775
Open Access Status Not yet assessed
Volume 38
Issue 3
Start page 397
End page 400
Total pages 4
Subject 2600 Mathematics
Abstract In this note two theorems of Ma and Fan concerning sets with convex sections are generalised.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 4 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 30 Aug 2016, 12:24:46 EST by System User